We prove sharp regularity results for the convex envelope of a continuous function inside a convex domain. ©2015 American Mathematical Society.

Optimal regularity of the convex envelope / De Philippis, Guido; Figalli, A.. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 1088-6850. - 367:6(2015), pp. 4407-4422. [10.1090/s0002-9947-2014-06306-x]

Optimal regularity of the convex envelope

De Philippis, Guido;
2015-01-01

Abstract

We prove sharp regularity results for the convex envelope of a continuous function inside a convex domain. ©2015 American Mathematical Society.
2015
367
6
4407
4422
PII S0002-9947(2014)06306-X
http://cvgmt.sns.it/paper/1818/
De Philippis, Guido; Figalli, A.
File in questo prodotto:
File Dimensione Formato  
2015_ Optimal regularity of the convex envelope.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 256.89 kB
Formato Adobe PDF
256.89 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/11771
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 11
social impact